References for Linards Reizins

Version for printing

Articles:

  1. A Reinfelds and I Henina, Professor Linards Reizins (1924 -1991), a Latvian mathematician, Proc. Latv. Acad. Sci. Sect. B Nat. Sci. (2) (559) (1994), 49-52.
  2. A A Reinfeld and I Henina, Linard Eduardovich Reizin (1924-1991) (Russian), Latv. Mat. Ezhegodnik No. 34 (1993), 241-255.
  3. A Sostak, The Latvian Mathematical Society after 10 years, European Mathematical Society Newsletter 48 (June, 2003), 21-25.

JOC/EFR March 2004

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Reizins.html